# SDR AALA20110408AFW01

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,108 hours, 15,418 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T215727
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE LEFT PYLON STRUT TORQUE BOX MID SPAR WEB FORWARD INBOARD.  REPAIRED WITH DOUBLER AND TRIPLER PER EA B767-54-016000.
